# SDR CA000323028

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 50,644 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Comparator
- Condition: Failed
- Location: Te Flap
- Component: Flap Comparator, 472085119
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 4 UNITS AFTER TAKEOFF.  FLAP COMPARATOR ASSY REPLACED.
